# SDR ABXA20160718115

- Difficulty date: July 18, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 62,648 hours, 44,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T2524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH TC S53-050·04-2. RT WHEEL WELL STA 955, RT FAIL-SAFE HAS HFEC DEFECT INDICATION AT LOWER HOLE COMMON TO FAIL-SAFE AND TEE FITTING. REF: SB 767-53A0100, FIG 2, SH 1.  COMPLIED WITH FAIL SAFE TRIM OUT AT TC EA 53500014-003 AND DOCUMENT 47008 AND 04.  CRACKED 1.8", PN: 145T2524,  FAIL SAFE, FS/BS LOCATION: STA 955, STR/WS LOCATION, STR 22R.  ACFT WAS GROUNDED.
